Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 954–960 (Mi zvmmf1490)  

This article is cited in 2 scientific papers (total in 2 papers)

Haar spectra of discrete convolutions

S. M. Masharsky, V. N. Malozemov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (645 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 914–921

Bibliographic databases:
UDC: 519.7
MSC: Primary 94A12; Secondary 65T60, 94A11
Received: 16.06.1999

Citation: S. M. Masharsky, V. N. Malozemov, “Haar spectra of discrete convolutions”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 954–960; Comput. Math. Math. Phys., 40:6 (2000), 914–921

Citation in format AMSBIB
\Bibitem{MasMal00}
\by S.~M.~Masharsky, V.~N.~Malozemov
\paper Haar spectra of discrete convolutions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 954--960
\mathnet{http://mi.mathnet.ru/zvmmf1490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1804433}
\zmath{https://zbmath.org/?q=an:0996.94003}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 914--921


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1490
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p954

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Korovkin, S. M. Masharsky, “The fast Ahmed-Rao transform with the frequency subsampling”, Comput. Math. Math. Phys., 44:6 (2004), 934–943  mathnet  mathscinet  zmath
    2. M. S. Bespalov, “Troichnyi diskretnyi veivletnyi bazis”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:3 (2020), 367–377  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:83
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021